Chemist 2 Customer

Numark Co-codamol Caplets 8/500mg

Numark Co-Codamol Caplets 8-500mg
  • £4.85
(Out of stock)
As this is a pharmacy only medication, a short consultation will need to be filled out, which our pharmacist will review to make sure it is suitable for you.
Start Consultation

Numark Co-codamol Caplets are easy to swallow tablets for the short term treatment of acute moderate pain when other painkillers have not worked.

Benefits:

  • For headache
  • Migrane
  • Toothache
  • Period pains
  • Rheumatic pains
  • Muscle pains and backache
  • Easy to swallow

Directions:
Read the package leaflet before use.
For oral use. The tablets should be swallowed with water.

Adults: Two tablets not more frequently than every 4 - 6 hours when necessary, up to a maximum of 8 tablets in 24 hours.

Elderly: As for adults, although a lower dose may be needed. The dose should not be repeated more frequently than every four hours for adults.

Children aged 16 - 18 years: Take one or two tablets every 6 hours when necessary up to a maximum of 8 tablets in 24 hours.

Children aged 12 - 15 years: Take one tablet every 6 hours when necessary up to a maximum of 4 tablets in 24 hours.

Do not give to children under 12 years of age unless your doctor tells you.

If symptoms persist consult your doctor.

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. If you need to take this medicine for more than three days you must see your doctor or pharmacist.

Ingredients:
Paracetamol 500mg, Codeine Phosphate 8mg.
Also contains inactive: potato starch, maize starch, talc, povidine, stearic acid, magnesium stearate, E214, E216 and E218.

Warnings:
This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.

Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicne even if you feel well.

For your safety, purchases are limited to one pack.

Safety of our customers is important to us. We want to make sure that purchases are appropriate for use. After ordering, please check your emails, we need to request more information.

Pack size:
32 caplets.

There are no reviews yet.

Write a review

    Overall satisfaction
    Quality
    Value for money
    Performance
    Ease of use
7 items
Sort
Beechams All In One Syrup - 160ml

Beechams All In One Syrup - 160ml

Beechams All in One oral solution provides effective relief from cold and flu symptoms, including chesty coughs. Suitable for adults and children 16 years and over. Contains paracetamol, guaifenesin, and phenylephrine hydrochloride.
  • £5.95
Feminax express 342mg 16 Tablets

Feminax express 342mg 16 Tablets

Quick and effective relief from period pain and associated symptoms with Feminax Express 342mg tablets. Ideal for cramps, backache, headache, and muscular pain.
  • RRP £5.99
  • £4.95
Numark Max Strength Cold & Flu

Numark Max Strength Cold & Flu

Numark Cold & Flu Day & Night Capsules provide rapid relief for cold and flu symptoms. Suitable for adults and children aged 16 and above, these capsules address headaches, blocked sinuses, fever, and body aches during the day and night. Follow the recomm
  • £1.95
Nurofen Meltlets Lemon 200mg

Nurofen Meltlets Lemon 200mg

Get fast and effective pain relief on the go with Nurofen Meltlets Lemon 200mg. These self-dissolving tablets are perfect for headaches, tension headaches, migraines, and various pains. Always read the label for proper use.
  • £3.95
Nurofen Plus Pain Relief 32 Tabs

Nurofen Plus Pain Relief 32 Tabs

Nurofen Plus tablets bring together the powerful combination of Ibuprofen and Codeine for rapid, dual-action relief of acute, moderate pain. Suitable for various pain types, including migraines and headaches.
  • £10.95
Panadol Advance Paracetamol Pain Relief Tablets

Panadol Advance Paracetamol Pain Relief Tablets

Panadol Advance with Optizorb disperses (breaks up in the stomach) up to five times faster than standard paracetamol tablets.
  • £3.80
Lemsip Max Cold & Flu Lemon – 10 Sachets

Lemsip Max Cold & Flu Lemon – 10 Sachets

Discover relief from cold and flu symptoms with Lemsip Max Cold & Flu Lemon Sachets. Formulated with a potent blend of Paracetamol and Phenylephrine Hydrochloride, each sachet targets headaches, sore throat, body aches, fever, and nasal congestion. Suitab
  • £4.95

UK Standard Delivery:
Within 3 working days (excluding public holidays).
Cost is £3.75.
Completed by a Royal Mail or a Courier.

UK Next Working Day Tracked Delivery: 
With the busy period for couriers this may take up to 2 working days.
You can opt for next working day tracked delivery for some items (excluding public holidays). To find out which items please contact us. Orders must be placed by 11am Monday to Friday. 
Cost £5.95.
Completed by Royal Mail or a Courier.
Please note that we only deliver to the UK.